# SDR CALA2023040300996

- Difficulty date: April 2, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 102,516 hours, 13,452 cycles
- System (JASC): 3300 · Lighting System
- Part: Charger
- Part number: D71702030
- Part serial: 0773
- Condition: Failed
- Location: R2 M33097
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019  DR R2 EMER LIGHT BATTERY CHARGER M33097 TEST FAIL. TRANSFER REF. NON-ROUTINE HX NRC WO.1591852 AND ORIGINATED BY EMP V898181. DR R2 EMER LIGHT BATTERY CHARGER M33097 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06. ATTACH FORM 44-0008 ITEM 1 TO 2 ACCOMPLISHED. WORK ACCOMPLISHED BY MECHANIC V898181 INSPECTED BY V896958. IDT INSPECTED OKAY BY HX209496. ADD EMP:V898558
